# SDR SWAA2019051032532

- Difficulty date: May 2, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUTOUT LOWER SILL SCUFF PLATE SUPPORT ANGLE JUST INBOARD OF CREASE BEAM INNER CHORD CORRODED BETWEEN BS. 305 TO BS. 328, RBL 5.  R&R ANGLE IAW SRM & DWG.
